# SDR HALA2017042100158

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,815 hours, 5,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RECEIVING A ECAM FOR BRAKES RELEASE AND BRAKE 1 RELEASED MESSAGE AT 90 KNOTS.  FOUND NR 1 WHEEL HUB CAP MISSING.
